Vol 4, No 2 (2012)

Journal of Mathematics Research, Vol. 4, No. 2, April 2012

Table of Contents


A Variable Transformation Method for Stabilizing Abstract Delay Systems on Banach Lattices PDF
Tomoaki Hashimoto p2
Dimensional Analysis, Thermodynamics and Conservation Laws in a Problem of Radiation Processes Simulation PDF
Mikhail Ja. Ivanov, Grigori B. Zhestkov p10
A Posteriori Error Estimates of Residual Type for Second Order Quasi-Linear Elliptic PDEs PDF
Khamron Mekchay, Araya Wiwatwanich p20
A Class of Cayley Digraph Structures Induced by Groups PDF
Anil Kumar V., Parameswaran Ashok Nair p28
Stable $3$-Spheres in $\mathbb{C}^{3}$ PDF
Isabel M.C. Salavessa p34
A Generalized Version of the Earle-Hamilton Fixed Point Theorem for the Hilbert Ball PDF
David Shoikhet p45
On Boundness Conditions for the Set of Feasible Points of Systems of Linear Inequalities PDF
E. O. Effanga, Z. Lipcsey, M. E. Nja p57
Evolution Mixed Variational Inclusions with Optimal Control PDF
Gonzalo Alduncin p64
The Finite Element Methods for a Nonlinear Problem PDF
Adeeb Ahmad Alrahamneh, Omar M. Hawamdeh p80
A Novel Analytical Approach to Superconductivity in Single-Walled Carbon Nanotubes Using the Green's Function: A Mathematical Study PDF
Alireza Heidari, Abolhasan Nabatchian, Mehran Godarzvand Chegini, Mehrnoosh Zeinalkhani, Mohammadali Ghorbani p86
Oscillation Properties for Second-Order Half-Linear Dynamic Equations on Time Scales PDF
Daxue Chen p90
Generalized Fibonacci Sequences Generated from a $k$--Fibonacci Sequence PDF
Sergio Falcon p97
On Regular Co-Medial Algebras PDF
Amir Ehsani p101
Dissipation, MHD and Radiation Effects on an Unsteady Convective Heat and Mass Transfer in a Darcy-Forcheimer Porous Medium PDF
Moses Sunday Dada, Funmilayo Helen Adefolaju p110
A Class of Double Coset Cayley Digraphs Induced by Quasigroups PDF
Anil Kumar V., Shyama M. P. p128
Supersymmetric Hypermatrix Lie Algebra and Hypermatrix Groups Generated by the Dihedral Set $D_3$ PDF
Jacob Meir Schreiber p138
Designing a Pseudo R-Squared Goodness-of-Fit Measure in Generalized Linear Models PDF
H. I. Mbachu, E. C. Nduka, M. E. Nja p148

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.